# SDR UPS03440774

- Difficulty date: May 13, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  EMP - LT HORIZONTAL STAB TIP FAIRING SUPPORT STRUCTURE VERTICAL WEB IS FOUND CRACKED AT APPROX 10 INCHES AFT OF HS REAR SPAR AT HSBL 421.5.  EMP - LT HORIZONATAL STAB TIP FAIRING SUPPORT STRUCTURE VERTICAL WEB REPAIRED AS PER HX RS R55-13-35021 (UPS EO 747-55-20001).
